One derives a classification of the so-called Einstein-like metrics on 3-dimensional Riemannian homogeneous manifolds.

Einstein-like Metrics on three dimensional Riemannian Homogeneous Manifolds / E. Abbena; S. Garbiero; L. Vanhecke. - In: SIMON STEVIN. - ISSN 0037-5454. - 66(1992), pp. 173-183.

Einstein-like Metrics on three dimensional Riemannian Homogeneous Manifolds

ABBENA, Elsa;GARBIERO, Sergio;
1992

Abstract

One derives a classification of the so-called Einstein-like metrics on 3-dimensional Riemannian homogeneous manifolds.
66
173
183
Einstein-like metrics; homogeneous manifolds
E. Abbena; S. Garbiero; L. Vanhecke
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2318/43630
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact